Open Access
Translator Disclaimer
October, 1987 Asymptotic Normality of Trimmed Sums of $\Phi$-Mixing Random Variables
M. G. Hahn, J. Kuelbs, J. D. Samur
Ann. Probab. 15(4): 1395-1418 (October, 1987). DOI: 10.1214/aop/1176991984

Abstract

A Gaussian central limit theorem for trimmed sums of $\Phi$-mixing Hilbert-space-valued random variables is obtained, and implications regarding Ibragimov's conjecture are examined.

Citation

Download Citation

M. G. Hahn. J. Kuelbs. J. D. Samur. "Asymptotic Normality of Trimmed Sums of $\Phi$-Mixing Random Variables." Ann. Probab. 15 (4) 1395 - 1418, October, 1987. https://doi.org/10.1214/aop/1176991984

Information

Published: October, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0639.60028
MathSciNet: MR905339
Digital Object Identifier: 10.1214/aop/1176991984

Subjects:
Primary: 60F05
Secondary: 60F15

Keywords: $\Phi$-mixing , asymptotic normality , extreme terms , Ibragimov's conjecture , trimmed sums

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.15 • No. 4 • October, 1987
Back to Top